Differential and Integral Equations
Volume 9

Exponentially small bifurcation functions in singular systems of O.D.E

Global existence of small solutions to the Ishimori system without exponential decay on the data

  • Nakao Hayashi and Jean-Claude Saut

    Volume 9, 1996, pages 1183-1195

Periodic solutions for a class of nonautonomous wave equations

Capillary problem for singular degenerate parabolic equations on a half space

Almost periodicity and stability for solutions to functional-differential equations with infinite delay

  • Wolfgang M. Ruess and William H. Summers

    Volume 9, 1996, pages 1225-1252

The initial-value problem for the generalized Burgers’ equation

On Rabinowitz alternative for the Laplace-Beltrami operator on $S^{n-1}$: continua that meet infinity

Weakly coupled systems of quasilinear hyperbolic equations

  • Bernard Hanouzet and Roberto Natalini

    Volume 9, 1996, pages 1279-1292

Positive solutions for a two-point nonlinear boundary value problem with applications to semilinear elliptic equations

A variation of constants formula for an abstract functional-differential equation of retarded type

A generalization of the Butler-McGehee lemma and its applications in persistence theory

On nonlinear dispersive equations

Applications of a one-dimensional Sobolev inequality to eigenvalue problems

  • R. C. Brown, D. B. Hinton, and S. Schwabik

    Volume 9, 1996, pages 481-498

Asymptotic profile of solutions of conservation laws with source

Delayed bifurcation properties in the FitzHugh-Nagumo equation with periodic forcing

Boundedness of minimizers of degenerate functionals

Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria

On retarded functional-differential equations and Henstock-Kurzweil integrals

  • Tuan Seng Chew, G. C. Wake, and B. van-Brunt

    Volume 9, 1996, pages 569-580

Discontinuous semilinear problems in vector-valued function spaces

The existence of similarity solutions to a quasilinear parabolic equation

Positive solutions to a system of periodic parabolic partial differential equations

On the Cauchy problem for the damped Boussinesq equation

Non-existence of positive solutions of Lane-Emden systems

On classification of blow-up patterns for a quasilinear heat equation

  • J. Bebernes and Victor A. Galaktionov

    Volume 9, 1996, pages 655-670

The initial-boundary value problem for linear symmetric hyperbolic systems with characteristic boundary of constant multiplicity

Periodic parabolic equations on $\mathbb{R}^N$ and applications

Asymptotics of blowup for a convection-diffusion equation with conservation

  • Gregory R. Conner and Christopher P. Grant

    Volume 9, 1996, pages 719-728

On the semiconductor drift diffusion equations

Existence of a periodic solution for implicit nonlinear equations

On the convergence properties of global solutions for some reaction-diffusion systems under Neumann boundary conditions

Trajectories of dynamical systems joining two given submanifolds

A global existence theorem for the Dirichlet problem in nonlinear $n$-dimensional viscoelasticity

  • Song Jiang and Jaime E. Muñoz Rivera

    Volume 9, 1996, pages 791-810

Sharp $L^\infty$-estimates for the 2D-Stokes operator

  • Fabrice Bethuel and Jean-Michel Ghidaglia

    Volume 9, 1996, pages 1-9

A nonresonance result with respect to the Fučik spectrum for a second order differential equation

Young measures and relaxation of functionals for integrands $f(x, u(x), u'(x))$

Smoothing of a class of fifth order model evolution equations

Some ergodic problems for Hamilton-Jacobi equations in Hilbert space

Asymptotics for some quasilinear elliptic equations

Sequences of obstacles problems for Dirichlet forms

A compactness theorem and its application to a system of partial differential equations

Nonlinear boundary feedback stabilization for Schrödinger equations

  • R. Cipolatti, E. Machtyngier, and E. San Pedro Siqueira

    Volume 9, 1996, pages 137-148

Liouville theorems for nonlinear parabolic equations of second order

On some spaces of functions with bounded derivatives between manifolds

Anderson model with Lévy potential

A stability theorem in functional-differential equations

On $C_0$-semigroups generated by elliptic second order differential expressions on $L^p$-spaces

Weak solutions to a nonlinear partial differential equation of mixed type

Stability of multidimensional traveling waves for a Benjamin-Bona-Mahony type equation

Interior gradient blow-up in a semilinear parabolic equation

Local existence in time of solutions to higher-order nonlinear dispersive equations

Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition

Minimization problems and corresponding renormalized energies

  • Cătălin Lefter and Vicenţiu Rădulescu

    Volume 9, 1996, pages 903-917

The correspondence between travelling-wave solutions of a nonlinear reaction-convection-diffusion equation and an integral equation

A uniqueness result for certain semilinear elliptic equations

Semilinear Dirichlet problems for the $N$-Laplacian in $\mathbb{R}^N$ with nonlinearities in the critical growth range

Existence of nodal fast-decay solutions to ${\rm div}(\vert \nabla u\vert ^{m-2}\nabla u)+K(\vert x\vert )\vert u\vert ^{q-1}u=0$ in $\mathbb{R}^n$

  • Yoshitsugu Kabeya, Eiji Yanagida, and Shoji Yotsutani

    Volume 9, 1996, pages 981-1004

Eberlein-weakly almost-periodic solutions of evolution equations in Banach spaces

A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems

Positive periodic solutions of a competitor-competitor-mutualist model

Quasilinear evolution equations with non-densely defined operators

Forward self-similar solutions of a semilinear parabolic equation with a nonlinear gradient term

Uniqueness for the BGK-equation in $\mathbb{R}^N$ and rate of convergence for a semi-discrete scheme

Radial solutions for a nonlinear problem with $p$-Laplacian

Bounded, locally compact global attractors for semilinear damped wave equations on $\mathbb{R}^N$

Positive harmonic functions on the upper half space satisfying a nonlinear boundary condition

Anisotropic equations in $L^1$

  • L. Boccardo,T. Gallouët, and P. Marcellini

    Volume 9, 1996, pages 209-212

A finite range operator with a quasi-periodic potential

A counterexample on competing species equations

Nonexistence of periodic solutions of a complex Riccati equation

The period function of some polynomial systems of arbitrary degree

Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation

  • Angelo Favini, Mary Ann Horn, Irena Lasiecka, and Daniel Tataru

    Volume 9, 1996, pages 267-294

Variational elliptic problems at double resonance

  • P. C. Carrião, J. V. Gonçalves, and J. C. de Pádua

    Volume 9, 1996, pages 295-303

Antibifurcation and the $n$-species Lotka-Volterra competition model with diffusion

Homogenization of ordinary and linear transport equations

Almost periodic solutions for delay logistic equations with almost periodic time dependence

Generators of translation semigroups and asymptotic behavior of the Sharpe-Lotka model

Positive and multiple solutions of subcritical Emden-Fowler equations

Regularization of an inverse Stefan problem

  • D. D. Ang, A. Pham Ngoc Dinh, and D. N. Thanh

    Volume 9, 1996, pages 371-380

Asymptotic behavior of solutions of constrained systems of integral equations

An axiomatic theory of Volterra integral equations

Stabilization of two-dimensional linear systems by time-delay feedback controls

Generation of analytic semigroups in $W^{k,p}(\Omega)$ and $C^k(\bar\Omega)$

  • Fabrizio Colombo and Vincenzo Vespri

    Volume 9, 1996, pages 421-436

Some remarks on classical problems and fine properties of Sobolev spaces

Nonuniqueness in nonlinear heat propagation: a heat wave coming from infinity

  • Manuela Chaves and Juan Luis Vázquez

    Volume 9, 1996, pages 447-464

Nonexistence of positive solutions of semilinear elliptic systems in $\mathbf{R}^N$